It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Twenty days down!!!!!!! My face is looking a little better. The breakouts by my mouth are healing. I dont have any pimples or zits on my cheeks. My forhead is ok, except for the spot between my eyes which is still breaking out with zits, pimples,a dn little painful cysts. I got a new cyst above my lip kind of by my nose, and a couple new whiteheads on my forhead. I bet its from PMS...... but getting only that is good for me. My face isnt too dry, I use Cetaphil wash at nite, followed by Cetaphil lotion and thats good enough. What's amazing is my hair. Before I couldnt miss a day of washing or my hair would get super greasy and now i can skip 2 days and still look fine! The worst side effects......... ACHES AND PAINS!!!!!!!!! Ouch!!!! That's all, if I think about everything else I'll "edit the reply". Buh bye!
I recently finished my second course of accutane (such harsh medication). My first course i started 2 years ago and it was not 100% successful,,,,,i had to stop from March-September of last year because you can not be exposed to the sun while on accutane. My breakouts came back and i started it again in September (hgher dosage though)40mg and boy , did i get some bad side effects: very dry lips that were peeling and bleeding all the time, my hair falling out ( besides the fact that it's bad from all the coloring already), moodswings, depression, suicidal mood. Though my skin got much better, i stopped taking the medication cause of all those side effects, so be careful, sweety. I am thinking of taking B-5 because i heard so many good things about it on this board. I actually went out and bought some today but i have to wait a while cause i don't want the accutane in my system still be mixed with other meds could be some side effets).
But i you don't notice any serious side effects like mine, then i guess it's ok to take accutane,,,,,lets keep each other posted......oh
and by the way: don't go on a higher dosage just yet because accutane is a tough medication even for people over 21 and you're 13. and first course of accutane, if you increase you dosag, ,it might irritate the skin more, so think about it. by for now
Ok, its been another 10 days of 40mgs. I got a breakout at the beg. and end of my period which sucked (its was like 3 pimples, which quickly turned into whiteheads) but they are almost gone now. My forehead looks pretty good, just a couple pink things inbetween my eyes, my nose and chin are clear, as well *** the top of my cheeks and my chest. I havent had any new breakouts on my back in at least a month, its all starteing to clear, which meanse I have some light pink spots that are barely raised. The mid-bottomw part of my chin is.... not atgtractive but tis getting better. A lot of what I have are spots that havent completely cleared (that are from like a month ago and are slow) and some scars. Sometimes at nite I try putting on a cream quite similiar to Porcelena. Anyway, I hold hope for my face, I think by the end of month 3 it will be clear and wonderful!!!





All times are GMT -7. The time now is 04:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!